MAUDE Adverse Event Report: HOLLYWOG, LLC WITOUCH PRO; TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR FOR PAIN RELIEF

HOLLYWOG, LLC WITOUCH PRO; TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR FOR PAIN RELIEF
Model Number 11.1500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pt.(consumer) indicated he has atrial fibrillation from a preexisting condition.The warnings! section of the instructions for use states: do not use this device if you are susceptible to rhythm disturbances to the heart unless under the direction of your physician.The pt.Stated he purchased the device on the internet without obtaining his physician's advice.He agreed not to continue using the device until he obtains advice from his physician.The pt.Stated he has used other manufacturers tens devices which he obtained through his physician at the (b)(6).The report was not a problem with the device, therefore, the device was not returned for evaluation.The dhr was reviewed which showed the device performed to specification when it was manufactured.There are no similar reports of atrial fibrilation from use of the device.The conclusion is this is an isolated event related to a pt.Preexisting condition and the pt.Did not read the warnings! section of the instructions for use: do not use this device if you are susceptible to rhythm disturbances to the heart unless under the direction of your physician.
 
Event or Problem Description
I purchased the device on (b)(6) and i experienced issues with my afib shortly after the first use of the device.I contacted my primary care physician at the (b)(6) to see if i can continue using the device.I will stop using the device until my doctor tells me if i can continue using the device.

Brand Name
WITOUCH PRO
Common Device Name
TRANSCUTANEOUS ELECTRICAL NERVE STIMLUATOR FOR PAIN RELIEF
Manufacturer (Section D)
HOLLYWOG, LLC
2830 amnicola highway
chattanooga TN 37406 3605
MDR Report Key7675654
Report Number3008585473-2018-00106
Device Sequence Number16305005
Product Code NUH
UDI-Device Identifier00853096004021
UDI-Public00853096004021
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K171599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11.1500
Device Catalogue Number11.1500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age8 MO
Event Location Home
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age78 YR
Patient Weight104